# SDR CX7A194J0402

- Difficulty date: January 13, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 26,892 hours, 31,117 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: False Activation
- Location: Rt Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT TAILPIPE HOT LIGHT ILLUMINATED DURING TEST.
